Marginal log-linear parameters for graphical Markov models
Version of Record online: 3 JUL 2013
© 2013 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 75, Issue 4, pages 743–768, September 2013
How to Cite
Evans, R. J. and Richardson, T. S. (2013), Marginal log-linear parameters for graphical Markov models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 75: 743–768. doi: 10.1111/rssb.12020
- Issue online: 12 AUG 2013
- Version of Record online: 3 JUL 2013
- US National Science Foundation. Grant Number: CNS-0855230
- US National Institutes of Health. Grant Number: R01 AI032475
- Netherlands Organisation for Scientific Research. Grant Number: 480-10-009
- Netherlands Interdisciplinary Demographic Institute
- Utrecht University
- University of Amsterdam
- Tilburg University
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!